# SDR AALA202201319900

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 24,907 hours, 2,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING WORKCARD 72T83352001, 3L DOOR EPAS RED TEST LIGHT WILL NOT TEST. ACCOMPLISHED FUNCTIONAL TEST OF BATTERY IAW AMM 52-12-19-710-802, OPS CHECK GOOD.
